# SDR CALA2013121293628

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 60,847 hours, 6,996 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG FOUND SEVERAL WIRES CHAFED ON WIRE BUNDLE W3538 J2 CONNECTOR ON IDG.  MULTIPLE WIRES WITH PRIMARY INSULATION BROKEN & CHAFFED IN WIRE BUNDLE.  IAW GPM 02-00-15-001 FOR ELECTRICAL, WIRE GENERAL INFO REPAIRS TO WIRE INSULATION.  THREE EACH CLAMPS REMOVED FOR ACCESS.
